# SDR AALA202411059914

- Difficulty date: November 5, 2024
- Submitted: November 5, 2024
- Operation: Air carrier
- Aircraft: N143AN
- Make and model: Airbus A321-231
- Aircraft serial: 6745
- Aircraft time: 28,300 hours, 11,150 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: Emergency Ops
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L2 DOOR DAMPER AND EMERGENCY OPERATION CYLINDER IS AT 0 PSI AT 63* DEGREES F. MAINTENANCE SERVICED DAMPER AND EMERGENCY OPERATION CYLINDER PER AMM 52-22-00.
